I have had this problem for quite a while now. I've seen a dermathologist and he examined the surface with a glass and microscope. He said that I had an allergic reaction and gave me a cream. The cream worked, but the allergies rash keeps coming. I put cream and it's gone. I use baby soap for washing. I cannot make out what causes it. It doesn't itch, just red spots at random places on penis head. I am not curcumsized.
I have noticed that once I had unprotected sex with my girlfriend(i always use a condom except this time) the rash came the same night and very aggressive. I put cream and it was gone in two days. I've excluded clothing and detergents as an agutator, cuz the rash always is on the penis head where contact is minimal, if at all. The only contact there is water, baby soap, and an eventual condom. I always wash my hands good, even when I urinate.
It can be due to chafing or dermatitis skin. Chafing occurs when the skin becomes irritated by the friction caused by rubbing – either against other skin or against a foreign material. Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. Also wear cotton undergarments. Application of mild corticosteroid cream and oral antiinflammatories like ibuprofen/acetaminophen are also helpful. If the symptoms are severe then it will be best to consult a dermatologist
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The white coating on penis could be due to smegma deposits which is anormal secretion of the penis. However to completely rule out any fungal infection, I would suggest you to get it evaluated from a dermatologist and get KOH examination and fungal culture done.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. Treatment can be started only when the diagnosis is confirmed. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
I am a 29 year old male. I am having some allergy on the head part of my penis and the inner skin of my penis. Consulted a local doctor. The doctors are saying that, it is just an allergy and giving some tablets and ointments.
I had this problem for almost a year, my penis was red and itching i went to two doctors they both said is an allergic reaction a fungal infection. They game cream it would go away,so went to my dermatologic and he is life saver he told me that is an yeast infection he gave me (fluticasone propionate cream 0.05%) ,(prednisone 20mg) and (Fluconazole 100mg). I was going crazy with this infection also he recomment to curcumsized my self to avoid this in the future..Thanks God for giving this Doctor the knowledge, I hope this can help someone out there with the same problem also sent your partner to be treated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.